Alert archive / California / Gale Warnings in 2013

Gale Warning 8, NWS Eureka, CA

April 10, 2013

NWS Eureka, CA issued this gale warning at Apr 10, 2013, 2:52 PM PDT. It took effect at Apr 11, 2013, 9:00 AM PDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 2:52 PM PDT (21:52 UTC)
In effect from
Apr 11, 2013, 9:00 AM PDT
Expired
Apr 12, 2013, 2:00 PM PDT
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WHUS76 KEKA 102152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT WED APR 10 2013

PZZ475-110600-
/O.EXT.KEKA.SC.Y.0032.000000T0000Z-130411T1400Z/
/O.NEW.KEKA.GL.W.0008.130411T1400Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 9 PM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS
  AROUND 40 KT THURSDAY AND FRIDAY.

* WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS
  TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS THURSDAY AND
  FRIDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-110600-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-130411T1400Z/
/O.NEW.KEKA.GL.W.0008.130411T1400Z-130412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 3 PM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS
  AROUND 35 KT THURSDAY AND FRIDAY. 

* WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS
  THURSDAY AND FRIDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-110600-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...
 
* WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH GUSTS
  AROUND 30 KT THURSDAY AND FRIDAY.

* WAVES...W 7 TO 10 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS
  THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
405 
WHUS76 KEKA 110405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT WED APR 10 2013

PZZ475-111215-
/O.EXT.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/
/O.EXT.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...
...GALE WARNING NOW IN EFFECT FROM 9 AM THURSDAY TO 9 PM PDT
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THURSDAY TO 9 PM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
THURSDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH 
  GUSTS AROUND 40 KT THURSDAY AND FRIDAY. 

* WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS
  LATE TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS
  THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-111215-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/
/O.EXT.KEKA.GL.W.0008.130411T1600Z-130412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...
...GALE WARNING NOW IN EFFECT FROM 9 AM THURSDAY TO 3 PM PDT
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THURSDAY TO 3 PM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
THURSDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH 
  GUSTS AROUND 35 KT THURSDAY AND FRIDAY. 

* WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS 
  THURSDAY AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-111215-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 PM PDT WED APR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH 
  GUSTS AROUND 30 KT THURSDAY AND FRIDAY. 

* WAVES...W 6 TO 9 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS
  THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
520 
WHUS76 KEKA 111026
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
326 AM PDT THU APR 11 2013

PZZ470-111830-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/
/O.EXT.KEKA.GL.W.0008.130411T1600Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
326 AM PDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 AM PDT
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 AM
PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH 
  GUSTS AROUND 35 KT THURSDAY AND FRIDAY. 

* WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS 
  THURSDAY AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-111830-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/
/O.CON.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
326 AM PDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH 
  GUSTS AROUND 40 KT THURSDAY AND FRIDAY. 

* WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS 
  LATE TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS 
  THURSDAY AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-111830-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
326 AM PDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH 
  GUSTS AROUND 30 KT THURSDAY AND FRIDAY. 

* WAVES...W 6 TO 9 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS 
  THURSDAY AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
466 
WHUS76 KEKA 111548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT THU APR 11 2013

PZZ475-120000-
/O.EXP.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/
/O.CON.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH FRIDAY.

* WAVES...N TO NW 10 TO 13 FT AROUND 10 SECONDS...BUILDING TO 14
  TO 16 FT AROUND 10 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-120000-
/O.EXP.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/
/O.CON.KEKA.GL.W.0008.130411T1600Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...


* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 40 KT THROUGH FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO
  15 FT AROUND 9 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-120000-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 AM PDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 20 TO 25 KT INCREASING TO 20 TO 30 KT WITH
  GUSTS NEAR 35 KT THROUGH FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO
  15 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
950 
WHUS76 KEKA 112146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT THU APR 11 2013

PZZ450-455-120600-
/O.NEW.KEKA.SE.W.0006.130411T2146Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 PM PDT THU APR 11 2013

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 35 KT THROUGH FRIDAY
  MORNING.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO
  14 FT AROUND 9 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-120600-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO 14 FT
  AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-120600-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH 
  FRIDAY.

* WAVES...N TO NW 10 TO 13 FT AROUND 10 SECONDS...BUILDING TO 14
  TO 15 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
963 
WHUS76 KEKA 120406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT THU APR 11 2013

PZZ470-121215-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH 
  FRIDAY MORNING.

* WAVES...N TO NW 11 TO 13 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-121215-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH 
  FRIDAY. 

* WAVES...N TO NW 12 TO 14 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-121215-
/O.CON.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
906 PM PDT THU APR 11 2013

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 30 KT THROUGH
  FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
554 
WHUS76 KEKA 120924
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 AM PDT FRI APR 12 2013

PZZ475-121730-
/O.EXT.KEKA.GL.W.0008.000000T0000Z-130412T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 AM PDT FRI APR 12 2013

...GALE WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT INTO 
  THIS AFTERNOON. 

* WAVES...N TO NW 12 TO 14 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-121730-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
224 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH 
  THIS MORNING. 

* WAVES...N TO NW 11 TO 13 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-121730-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-130412T2100Z/
/O.CON.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
224 AM PDT FRI APR 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 30 KT TODAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
415 
WHUS76 KEKA 121548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT FRI APR 12 2013

PZZ450-455-122100-
/O.CAN.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130412T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 AM PDT FRI APR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON.

* WINDS...NORTH OF CAPE MENDOCINO...NORTHERLY 10 TO 20 KT WITH
  OCCASIONAL GUSTS TO 25 KT. SOUTH OF CAPE MENDOCINO...NORTHERLY
  15 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES...N TO NW 8 TO 10 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121800-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH THIS 
  MORNING. 

* WAVES...N TO NW 9 TO 11 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-122100-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT INTO THIS 
  AFTERNOON. 

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 10, 9:39 AM PDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 10, 9:39 AM PDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
939 AM PDT WED APR 10 2013

.SYNOPSIS...DRY AND WARM WEATHER IS EXPECTED TODAY ACROSS INTERIOR
NORTHWEST CALIFORNIA WHILE CLOUDS INCREASE ALONG THE COAST. LIGHT
RAIN OR DRIZZLE WILL BE POSSIBLE LATER THIS AFTERNOON AND TONIGHT
NORTH OF MENDOCINO COUNTY AS CLOUD COVER EXPANDS. DRY WEATHER AND
CLEAR SKIES RETURN THURSDAY INTO FRIDAY.

.UPDATE...DID A QUICK UPDATE THIS MORNING MAINLY FOR THE
TEMPERATURE FORECAST ALONG COAST NORTH OF CAPE MENDOCINO. CLOUD
COVER HAS MOVED IN AS EXPECTED AND WILL LIKELY KEEP TEMPERATURES
IN THE MID 50S ALONG THE COAST RATHER THAN THE UPPER 50S WE SAW
YESTERDAY. OTHERWISE FORECAST LOOKS ON TRACK MKK.

&&

.PREV DISCUSSION... /ISSUED 440 AM PDT WED APR 10 2013/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...EXPANSIVE LOW CLOUDS
AHEAD OF AN ADVANCING WEAK TROUGH ARE APPARENT ON 11-3.9 IR
SATELLITE IMAGERY THIS MORNING OFF THE NORTHWEST CALIFORNIA COAST.
THESE CLOUDS CONTINUE TO SLOWLY SLIDE EAST TOWARD THE COAST AND
ARE...AS OF 4 AM...HUGGING THE COAST. THESE CLOUDS SHOULD EXPAND
INLAND THROUGH THE DAY. THE MAIN QUESTION IS WHAT LEVEL THESE
CLOUDS WILL COME IN AT THIS MORNING. MOS GUIDANCE INDICATES
CEILINGS AROUND 3000 FEET WHILE SOUNDINGS...TIME-HEIGHT CROSS
SECTIONS...AND BOUNDARY LAYER MOISTURE FIELDS ALL SUGGEST LOWER
CEILINGS AND FOG FORMATION. THUS HAVE FORECAST FOG TODAY ALONG THE
COAST AND THEN EVENTUAL DRIZZLE AS THE TROUGH/FRONT SLIDES DOWN
THE COAST. SOME LIGHT RAIN MIGHT ALSO EXPAND INTO INTERIOR AREAS
AS THE TROUGH SLIDES THROUGH AND CLOUD COVER INCREASES TONIGHT.
AHEAD OF THIS TROUGH VERY WARM AIR ALOFT AND CLEAR SKIES WILL
ALLOW TEMPERATURES TO WARM READILY ACROSS THE INTERIOR VALLEYS.
SOME AREAS IN MENDOCINO COUNTY MAY REACH 80 DEGREES TODAY.

SKIES WILL CLEAR QUICKLY ON THURSDAY AS DRY AIR BEHIND THE FRONT
EXPANDS OVER THE CWA. IT IS POSSIBLE THAT COASTAL AREAS MIGHT CLEAR
OUT OVERNIGHT FROM NORTH TO SOUTH AND CLOUD COVER MAY BE TOO
EXPANSIVE IN THE FORECAST ALONG THE COAST THURSDAY MORNING. DRY
CONDITIONS WILL PERSIST THROUGH FRIDAY AS WEAK RIDGING REBUILDS
ALOFT AND TEMPERATURES WARM. RPA

LONG TERM..SATURDAY THROUGH WEDNESDAY...500 MB HEIGHTS BEGIN TO
FALL AS AN UPPER LEVEL TROUGH DIGS SOUTHWARD ALONG THE WEST COAST
SATURDAY. COLDER TEMPERATURES AND LOWER SNOW LEVELS WILL
ACCOMPANY THE INTRUSION OF THE COLD AIR MASS THIS WEEKEND INTO
EARLY NEXT WEEK. CHANCES FOR PRECIPITATION WILL INCREASE OVER THE
WEEKEND AS WELL BUT MODELS HAVE BEEN TRENDING TOWARD LIMITED
MOISTURE AND FOCUSING MAJORITY OF THE PRECIPITATION NORTHWARD IN
OREGON. BOTH GFS AND ECMWF SHOW DRY NORTHERLY FLOW BEHIND THE
TROUGH FURTHER SUPPORTING A DRIER NW CALIFORNIA. POPS HAVE BEEN
ADJUSTED BELOW CLIMATOLOGY FOR EARLY TO MID NEXT WEEK AS THE
TROUGH STARTS TO SLIDE FARTHER INLAND PULLING ANY ONSHORE FLOW
FARTHER NORTH. RPA/JT

AVIATION...JUST A WAITING GAME ON THE LOW CLOUDS AND FOG JUST
OFFSHORE MOVING INLAND. LOW-LEVEL WINDS ARE LIGHT BUT SLIGHTLY
OFFSHORE EARLY THIS MORNING. WINDS WILL INCREASE AND BECOME MORE
ONSHORE DURING THE DAY...ADVECTING LOW CIGS AND REDUCED VSBYS
INLAND. NAM AND LOCAL WRF TIMING APPEARS TO PUT THE BULK OF THIS
OVER THE COASTAL AIRPORTS BETWEEN 18Z AND 20Z. WOULD NOT BE
SURPRISED IF THIS OCCURS EARLIER THAN PROGGED. NAM IS ALSO
INDICATING DRIZZLE POSSIBLE...PARTICULARLY AFTER 00Z. /SEC

MARINE...KEPT SMALL CRAFT ADVISORY IN EFFECT FOR S OFFSHORE LEG AS
CONDITIONS WILL ONLY BRIEFLY DROP BELOW CRITERIA TODAY...IF AT ALL.
THE REMAINDER OF THE AREA WILL SEE SMALL CRAFT CONDITIONS RETURN BY
MIDDAY TODAY. THIS WILL BE MAINLY DUE TO LONGER PERIOD SEAS TODAY
AND TONIGHT...BUT WINDS WILL INCREASE AS WELL BY THU. GALE FORCE
GUSTS ARE POSSIBLE OVER THE OFFSHORE WATERS BY THU NIGHT...AND A
GALE WATCH MAY BE NEEDED BY THE NEXT PACKAGE. SWELL TRAIN WILL DECAY
BY LATE THU. ANOTHER SWELL TRAIN WILL ARRIVE ON SAT WITH 18 SEC
PERIOD FORERUNNERS. WINDS WILL BEGIN TO DROP OFF AGAIN BY FRI
NIGHT..THEN PICK UP AGAIN OVER THE S WATERS BY SAT NIGHT. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL NOON PDT FRIDAY PZZ450-455-470.

     SMALL CRAFT ADVISORY UNTIL 6 PM PDT FRIDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 10, 5:46 AM PDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
546 AM PDT WED APR 10 2013

CAZ001>004-076-111300-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
546 AM PDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:23 AM PDTSmall Craft AdvisoryEKA59 hr

Nearby

Gale Warnings in California, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.